# SDR SWIA20241125825

- Difficulty date: August 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 48,853 hours, 32,075 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #1 SLAT #3 SLAT TRACK BOX BRACKET CRACKED     (C-CHECK RO 11/24/2024)    PERFORMED REPAIR AT L/H WING #1 SLAT #3 SLAT TRACK BOX BRACKET IAW REO 670-57-42-577 REV -- DATED 2016-12-02,CRJ 700 AMM 28-11-00.
